Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crapkitty

anyone tell me wot to do? :(

Recommended Posts

i am a female, and this is the second week of month 4 into accutane

there's still bumps on my face and it doesnt go away...

i saw peoples blog showing they all hv improvement in the 4th month

but seems it's not happening to me ..

so.. anyone else had the same situation like me??

help! :mad:

Share this post


Link to post
Share on other sites

Hey bud,

I never say a difference to my skin until month 7-8....I was on tane for 11 months in total. I was worried exactly like yourself, posting numerous posts in this forum looking for advice. But when I hit the 7 month mark, I cleared up at a rapid rate. I cleared up even more once the tane course was finished!! Although being left with side effects my skin is still clear and feels good after being off of tane for about 5 months now.

Just dont stress yourself out! Good things come to those that wait! Fight it out bud.

Danny

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×